# SDR ABXA020080

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 54,423 hours, 58,083 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

STRONG ELECTRICAL BURNING SMELL IN COCKPIT.  VERIFIED SMELL.  INSPECTED EPC, RELAY PANEL, E&E COMPARTMENT AND THE GYRO COMPARTMENT.  OPERATED PACK ONE AT A TIME.  NO SMELL NOTED.
